# SDR 20000817SH019

- Difficulty date: August 9, 2000
- Submitted: August 17, 2000
- Operation: General aviation
- Aircraft: N1195X
- Make and model: Piper PA-28-151
- Aircraft serial: 287515324
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 65319004
- Condition: Cracked
- Location: Link Attach, Low
- Part time: 11,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OTHER MAINTENANCE TO LANDING GEAR, THE TORQUE LINKS WERE REMOVED AND UPPER STRUT CYLINDER CLEANED.  CRACKS WERE FOUND AT THE BOTTOM OF THE MACHINED AREA FOR THE TORQUE LINK ATTACHMENT BOTH SIDES.  SUBMITTER SUSPECTED AGE IN HOURS AND NUMBER OF LANDINGS AS CAUSE.  (X)
